# SDR AALA202206234537

- Difficulty date: June 3, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shield
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD RIGHT TRANSITION SHIELD HAS CORROSION LOCATED AT STA 767 TO 795 AND RIGHT BUTT LINE 21. REMOVED AND REPLACED TRANSITION SHIELD PER SRM 51-40-02.
